Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Framed graphs and the non-local ideal in the knot Floer cube of resolutions

Allison Gilmore

Algebraic & Geometric Topology 15 (2015) 1239–1302
Bibliography
1 W W Adams, P Loustaunau, An introduction to Gröbner bases, Graduate Studies in Mathematics 3, Amer. Math. Soc. (1994) MR1287608
2 B Buchberger, Ein Algorithmus zum Auffinden der Basiselemente des Restklassenringes nach einem nulldimensionalen Polynomideal, PhD thesis, Leopold-Franzens Univ. (1965)
3 N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129 MR2253002
4 A Gilmore, Invariance and the knot Floer cube of resolutions, arXiv:1007.2609v3
5 A Gilmore, Knot Floer homology and categorification, PhD thesis, Columbia University (2011)
6 D R Grayson, M E Stillman, Macaulay2, a software system for research in algebraic geometry
7 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Internat. J. Math. 18 (2007) 869 MR2339573
8 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
9 D Krasner, Integral HOMFLY-PT and $\mathrm{sl}(n)$–link homology, Int. J. Math. Math. Sci. (2010) 25 MR2726290
10 C Manolescu, An untwisted cube of resolutions for knot Floer homology, Quantum Topol. 5 (2014) 185 MR3229041
11 P Ozsváth, A Stipsicz, Z Szabó, Floer homology and singular knots, J. Topol. 2 (2009) 380 MR2529302
12 P Ozsváth, Z Szabó, A cube of resolutions for knot Floer homology, J. Topol. 2 (2009) 865 MR2574747
13 J Rasmussen, Some differentials on Khovanov–Rozansky homology, (2006) arXiv:math/0607544v2
14 O Y Viro, Quantum relatives of the Alexander polynomial, Algebra i Analiz 18 (2006) 63 MR2255851
15 R Zarev, Bordered Floer homology for sutured manifolds, arXiv:0908.1106